Pages

Wednesday, February 29, 2012

Is Anything Going On In Sassyland?

Well yes but not a lot. I have completed a paper clay piece that I'm just dying to show you all but I can't cause my camera crapped out. So since I've just paid my daughter's tuition and books for the Spring there's no money for a new camera. ;0(

My birthday is about 2 1/2 weeks away and it would be nice if some family members helped me out but I can't really count on that so I'm trying to borrow a camera for a while. We'll see.

Anyhoo as usual there are lots of unfinished projects sitting around. The last 8 months have not been good for my creativity. I feel like I'm moving through molasses. I decided to try and take control of my life and went to the doctor to find a solution to my socially isolating pain. I started 2 new meds for pain last month and all I can say is I'd almost rather be in pain then suffering the med side effects. They actually make me even more unpleasant to be around and isolate me even further. Sigh! I promised the doctor I'd try it for at least 6 months and see if the side effects smoothed out and if my quality of life improved. So that's where I am at this point.

Meanwhile I have to force myself to work on projects which doesn't make me happy or productive. I feel bad for not posting since you all came here for some reason, so I hope my telling you what's going on will keep you hanging on for a while longer.

5 comments:

Cynthia Myers said...

I hope you start feeling better. I worry about those side effects. I'm on a statin and lately every muscle in my body just ACHES. It doesn't help that I'm on my feet all day and working with animals and now bathing them. I'm exhausted and now I learn that Statins can causes muscle fatigue! I thought it was just because I'm old and fat. So I've made an appointment with the Doc myself.
Fingers crossed.
Sorry about the camera. :(
When you finally get a few bucks scraped together, I recommend going to Amazon. I got a fabulous camera for $125. (I was lucky and had a gift certificate from Xmas) I hope someone gives you one for your B-Day...time to drop great big hints!
Take care! XOXO - Cindi

Diane MacNaughtan * Dianie Mac * said...

Well gosh, I hope you can get something that can get you feeling better without all the rotten side effects.
When I have to take prednisone for my asthma, I turn into a grumpy ol' woman..then I get a great big moon face and I dont want to leave the house.
I'm sending you a big get well hug and crossing my fingers you will be blessed with a new camera!!!

take care,
~Diane
p.s.
thanks for visiting my blog today :)

Mary Ann said...

The side effects are scary stuff. I hope you get to a better space soon:) Don't worry about losing me as a follower...I'll still be here.

Sandi said...

Oh Sassy gal - hope things get better soon. Have you thought about changing doctors? They all just love to push pills on us, and tell us to live with the side effects!

You've been through so much these last few months - it's no wonder you are down.

Hoping for the best!

Finding Charm said...

I'll be hoping the new meds will start working toward the pain, and not be such a pain!

LinkWithin

Blog Widget by LinkWithin